MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX? DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565030
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral duodenal stent was implanted to treat a 3-7 mm malignant lesion in the duodenum during an intestinal stent implantation procedure performed on (b)(6) 2024.The patient's anatomy was not tortuous and reportedly presented with abdominal pain.During the procedure, the stent tip became deformed (curved).The stent was removed from the patient fully covered by the outer sheath.The procedure was successfully completed using another wallflex enteral duodenal stent.No patient complications were reported as a result of this event, and the patient was stable at the conclusion of the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a04 captures the reportable event of tip damaged/defective.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a04 captures the reportable event of tip damaged/defective.Block h11: a wallflex duodenal stent and delivery system were received for analysis.The stent was returned fully covered and undeployed.Visual examination found the sheath was kinked.The tip was found in good condition.No other damages were noted to the stent and delivery system.Product analysis did not confirm the reported event of tip damaged.Taking all available information into consideration, there is no indication of what the customer reported because the tip was not damaged.Therefore, a review and analysis of all available information indicate the most probable cause is no problem detected.
 
Event or Problem Description

Brand Name
WALLFLEX? DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21484644
Report Number3005099803-2025-00691
Device Sequence Number18251594
Product Code MUM
UDI-Device Identifier08714729456506
UDI-Public(01)08714729456506(17)250226(10)31124417
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2025
Device Model NumberM00565030
Device Catalogue NumberM00565030
Device Lot Number0031124417
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight70 KG